# SDR SWIA202309080718

- Difficulty date: July 18, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 44,712 hours, 38,304 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR INBD HINGE GOUGED     (C-CHECK RO 9/6/2023)    REMOVED GOUGE FROM RH ELEVATOR INBD HINGE, WITHIN LIMITS. RECEIVED AND COMPLIED WITH MHIRJ REO 601R-55-11-748 REV --A, DATED 2023-08-18 . SEE CONTINUATION FOR FURTHER DETAILS. COMPLIED WITH 51-900-1003-SKY.
